# SDR 08FDEA03020

- Difficulty date: July 22, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AUB703625
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PANEL 438 OL IS CHAFED IN 2 PLACES.     FABRICATED DOUBLER AND FILLER IAW SRM 51-21-01; VOL II; FIG 2-B.  ALODINED AND PRIMED FILLERS IAW SRM 51-21-01; VOL II.  INSTALLED REPAIR PARTS IAW SRM 54-00-01; VOL I; FIG 2-B AND EA 8-5480-123601.
